Stores Found
Sale
$ 4.49 / Each
Save $0.50 / Each Regular $ 4.99 / Each
Save $ 0.50 / Each Regular $ 4.99 / Each
Price good through 12/14/2019
Success In Stock at Your Store
Please enter increments of 1.0
Product Description

Compare to the active ingredient in Motrin® IB. Meijer Ibuprofen Tablets, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Meijer Brand Ibuprofen Tablets, 200 mg ...

View Details